Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 49, no. 2
Antonio Boccuto - Xenofon Dimitriou - Nikolas Papanastassiou

Brooks-Jewett-type theorems for the pointwise ideal convergence of measures with values in $(l)$-groups

Detaily:

Rok, strany: 2011, 17 - 26
Kľúčové slová:
{$(l)$-group, ideal, ideal $(D)$-convergence, limit theorem

O článku:

Some Brooks-Jewett, Vitali-Hahn-Saks and Nikod\'{y}m convergence type theorems in the context of $(l)$-groups with respect to ideal convergence are proved. Moreover, an example is given.

Ako citovať:

ISO 690:
Boccuto, A., Dimitriou, X., Papanastassiou, N. 2011. Brooks-Jewett-type theorems for the pointwise ideal convergence of measures with values in $(l)$-groups. In Tatra Mountains Mathematical Publications, vol. 49, no.2, pp. 17-26. 1210-3195.

APA:
Boccuto, A., Dimitriou, X., Papanastassiou, N. (2011). Brooks-Jewett-type theorems for the pointwise ideal convergence of measures with values in $(l)$-groups. Tatra Mountains Mathematical Publications, 49(2), 17-26. 1210-3195.